ok say today im gonna cut back 5 mg to restart my taper, i got stuck at 8 days and havnt tapered since then and stayed at the same, i was fearing rls, and body aches. oh how its awefull. but i know i can do this, i have the best support here, anyone out there can give me a little encouragement, its greatly needed
YES, You can do this!! Reducing your daily dose by 5 mgs then waiting another 5 days or so before you reduce again should help keep the rls and body aches at bay. I'm here cheering you on so keep up the good work and if you have to take a little longer between reductions, that is ok. Take it at your pace.
You can do this. You are stronger than you think! I know being a mom is hard, so if you can do that, you can do this. Just remember - you are going to feel so much better when you are off this. And your pain levels will go down after you are off this medication! That's what is so incredible about being on these opiates - they actually cause us more pain! Try to focus on the future, being in less pain, not having all the side effects, and being able to enjoy life more and enjoy your children!! You can do this - there is no certain timetable, if your body says wait a bit, then you wait a bit, and you keep on going. You can do this!!!
Are you taking your med on a regular schedule... every 6 hours, every 4 hours???
I don't know if this will help any of you, but when I stopped morphine, I did not take it on a regular basis. Instead, I would wait until I started feeling the withdrawal, and at that time, I took half of a pill. Then I would wait again until withdrawal symptoms started, and I took another half. Then, I would wait again, and took one quarter of a pill. Each interval between pills kept getting longer and longer. On the 3rd day... no withdrawal at all. On the 4th day, a bit of w/d, but not bad enough to need anymore med. 3 days and I was okay enough, and by the 5th day, no w/d symptoms at all.
Maybe you can try this method. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Posted 8 Nov 2010 • 3 answers
Follow up question to my original Q. It has been a rough 24 hours to say the least. WD is horrible!?
Posted 15 Jun 2011 • 2 answers
Posted 15 Aug 2011 • 8 answers
Has anyone, specifically ex benzo addicts, find that GABAPENTIN causes dependence,and,or addiction??
Posted 16 May 2012 • 2 answers
Posted 13 Aug 2014 • 1 answer